# SDR UIEA2012030900087

- Difficulty date: March 9, 2012
- Submitted: March 10, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,651 hours, 20,656 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA1131
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE INADVERTENTLY DEPLOYED.  R & R L-1 DOOR SLIDE IAW AMM 25-66-00, PG 201 & AMM 25-66-01, 401 & NBSP; INSTALL CHECKED GOOD.
